# SDR ASAA2025051757998

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 31,614 hours, 10,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY R2 DOOR KEEPS FALLING OFF. GROUNDED - YES. REMOVED & REPLACED R2 EXIT SIGN LENS IAW AMM 33-51-01.
